# SDR SB07029

- Difficulty date: April 17, 2007
- Submitted: April 26, 2007
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- Engine: Cfmint CFM563B2
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Module
- Part number: 695517963
- Part serial: D01405
- Condition: Faulty
- Location: Fwd Elec P9 Pnl
- Part time: 42,562 hours, 30,083 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

IAD FLT1724, ON DESCENT, CREW REPORTED THERE WAS NO INDICATION OF GEAR EXTENSION (RED OR GREEN LIGHTS) WHEN LANDING GEAR HANDLE WAS PUT IN THE DOWN POSITION. CREW PERFORMED QUICK REFERENCE HANDBOOK PROCEDURES AND EXTENDED THE GEAR MANUALLY. STILL NO LIGHTS. FLIGHT DIVERTED TO IAD FOR LONGER RUNWAYS. AIRCRAFT LANDED AND TAXIED TO THE GATE WITHOUT FURTHER INCIDENT. AN EMERGENCY WAS DECLARED. MAINTENANCE INSPECTED GEAR INDICATION LIGHTS AND FOUND THEM INOPERATIVE DUE TO MASTER DIM BEING PARTIALLY INOPERATIVE. REMOVED AND REPLACED ANNUNCIATOR AND DIMMING MODULE M469.   ALSO, REMOVED AND REPLACED RELAYS R33, R34, R87, DIODE M208, AND CARDS M560 AND M564 IAW MM 33-13-11, 33-18-18 AND 33-18-17. OPERATIONAL CHECK OF MA
